# SDR A6WA2017010245530

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 41,132 hours, 39,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE LT WING FLAP VANE INBD LE,  FOUND DAMAGED FASTENER HOLES IN THE INBD RIB.  REPLACED THE RIB.
